# SDR UIEA2015050500258

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 81,691 hours, 13,619 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Part number: 65B10920172
- Condition: Defective
- Location: Rt Wlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE & GEAR DOOR EICAS WHEN LG WAS FIRST LOWERED.  ACCOMPLISHED QRH & GEAR INDICATED DOWN.  RT WING MAIN GEAR INDICATED IN TRANSIT.  R & R RT BODY OTBD GEAR DOOR SEAL IAW AMM 52-09-00.  PSEU GND TEST PASSED IAW AMM 32-09-03/501.
